# SDR HEER20160711823

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 16,381 hours
- Engine: Allsn 250C47B
- Engine time: 8,075 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK150113
- Condition: Spalled
- Location: Engine
- Part time: 190 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED 6-21-16 DUE TO SQUEALING NOISE AND CHIP LIGHT ON SHUTDOWN.  TURBINE DISASSEMBLED DUE TO NR 1 WHEEL BLADE FAILURE.  NR 5 BEARING REMOVED DUE TO SPALLING ON OUTER RACE AT SPLIT.  REPLACED NR 5 BEARING.
